# SDR 2002FA0001097

- Difficulty date: March 25, 2002
- Submitted: September 23, 2002
- Operation: General aviation
- Aircraft: N7425P
- Make and model: Piper PA-24-250
- Aircraft serial: 242613
- Engine: Lyc O540*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN175C33A
- Condition: Corroded
- Location: Stabilator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION STABILATOR WAS REMOVED FOR FURTHER INSPECTION.  THIS IS DUE TO PREVIOUS PROBLEMS ON OTHER PA24 AND PA30 AIRCRAFT WITH STABILATOR TORQUE TUBE AND ATTACHMENT BOLTS WITH EXCESSIVE CORROSION.  BOTH BOLTS (PN AN175C33A) THAT ATTACHES THE STABILATOR HORN ASSEMBVLY TO THE TORQUE TUBE WERE SEVERLY CORRODED.  HORN ASSEMBLY, ALSO BOLTS , TORQUE TUBE HAD CORROSION ALSO.  THAT AIRFRAME, APPROXIMATELY 3073.0, NO INDICATION THAT STABILATOR HAD BEEN REMOVED PREVIOUSLY.  ALSO NOTED THAT THIS AIRPLANE WAS LOCATED IN FLA. FOR PART OF ITS LIFE.  FILED WITH FAA.  (SW15200208048)
